已发表论文

反常性皮肤反应:掌跖脓疱病中司库奇尤单抗相关 PLEVA

 

Authors Liu W, Chen Y, Lin Z, Zhang J , Li C 

Received 25 December 2025

Accepted for publication 21 January 2026

Published 11 February 2026 Volume 2026:19 590485

DOI https://doi.org/10.2147/JIR.S590485

Checked for plagiarism Yes

Review by Single anonymous peer review

Peer reviewer comments 4

Editor who approved publication: Dr Anish R. Maskey

Waner Liu,1,* Yuan Chen,2,* Zhimin Lin,3 Jianglin Zhang,1 Chen Li1 

1Department of Dermatology, Shenzhen People’s Hospital (The First Affiliated Hospital, Southern University of Science and Technology; The Second Clinical Medical College, Jinan University), Shenzhen, 518020, People’s Republic of China; 2School of Traditional Chinese Medicine, Beijing University of Chinese Medicine, Beijing, People’s Republic of China; 3Capital Medical University Beijing Hospital of Traditional Chinese Medicine, Beijing, People’s Republic of China

*These authors contributed equally to this work

Correspondence: Chen Li, Department of Dermatology, Shenzhen People’s Hospital (The First Affiliated Hospital, Southern University of Science and Technology; The Second Clinical Medical College, Jinan University), Shenzhen, 518020, People’s Republic of China, Email casio1981@163.com Jianglin Zhang, Department of Dermatology, Shenzhen People’s Hospital (The First Affiliated Hospital, Southern University of Science and Technology; The Second Clinical Medical College, Jinan University), Shenzhen, 518020, People’s Republic of China, Email zhang.jianglin@szhospital.com

Abstract: Palmoplantar pustulosis (PPP) is a chronic inflammatory dermatosis often treated with IL-17 inhibitors like secukinumab. Paradoxical cutaneous reactions to such biologics, though rare, are increasingly recognized. We report a case of a 25-year-old woman with PPP who developed a biopsy-confirmed acute pityriasis lichenoides et varioliformis acuta (PLEVA) eruption following six weeks of secukinumab therapy. Upon switching treatment to tofacitinib, both the PPP and the paradoxical PLEVA showed significant improvement. This case highlights PLEVA as a potential paradoxical reaction to IL-17 inhibition and suggests JAK inhibitors may be an effective alternative in this scenario.

Keywords: IL-17, secukinumab, palmoplantar pustulosis, paradoxical reaction, JAK inhibitors, case report